Browse our products:

Ibuprofen Suspension Infants & Children 6 Months – 12 Years

For the temporary relief of pain associated with teething, headache, sprains and strains, earache, immunisation, symptoms of cold and flu. Reduces fever, effective relief of pain. A pleasant tasting, colour free and sugar free suspension with orange flavourings.

Free from sucrose, alcohol, gluten, yeast, wheat, starch, paracetamol, lactose, artificial colouring and dairy prodcts. Contains hydroxybenzoates, sodium chloride and saccharin sodium.

This product contains up to 8.8g maltitol and up to 11.2g sorbitol per 60mL (Maximum recommended daily dose) which may have a laxative effect and cause diarrhoea.

Active Ingredients

Each 5mL contains Ibuprofen 100mg

Pack Sizes

200mL

Directions For Use

Shake the bottle before use. Administer 3 to 4 times a day as required.

• Age 6 to 12 months, weight 8-10kg, dose = 3-4mL
• Age 1 to 3 years, weight 10-14kg, dose = 4-6mL
• Age 3 to 6 years, weight 14-20kg, dose = 6-8mL
• Age 6 to 9 years, weight 20-28kg, dose = 8-11mL
• Age 9 to 12 years, weight 28-41kg, dose = 11-15mL

Always read the label. Use only as directed. Incorrect use could be harmful. If pain or symptoms persist, see you healthcare professional. Do not give to babies under 3 months. Seek medical advice for children less than 1 year.